# SDR AALA20110813SFO01

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 37,096 hours, 15,056 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 4,537 hours, 1,786 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SFO - CREW REPORTED LOUD BANG FROM LEFT ENGINE.  LEFT ENGINE SHUTDOWN SINGLE ENGINE TIME (19 MINS).  EMERGENCY DECLARED FLIGHT RETURNED SFO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT SFO ON 08/15/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
